Alert archive / Wisconsin / Gale Warnings in 2022
Gale Warning 21, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Dec 13, 2022, 2:48 PM CST. It took effect at Dec 14, 2022, 3:00 AM CST. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2022, 2:48 PM CST (20:48 UTC)
- In effect from
- Dec 14, 2022, 3:00 AM CST
- Expired
- Dec 15, 2022, 8:58 AM CST
- In force
- 30 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
235 WHUS73 KGRB 132048 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 248 PM CST Tue Dec 13 2022 LMZ541>543-140500- /O.CON.KGRB.SC.Y.0094.000000T0000Z-221214T0900Z/ /O.UPG.KGRB.GL.A.0011.221214T0900Z-221215T0900Z/ /O.NEW.KGRB.GL.W.0021.221214T0900Z-221215T0900Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 248 PM CST Tue Dec 13 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY... ...GALE WARNING IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM CST THURSDAY... * WHAT...For the Gale Warning, southeast winds 20 to 25 kt with gusts up to 35 kt and waves 6 to 11 ft expected. For the Small Craft Advisory, southeast winds 15 to 25 kt with gusts up to 30 kt and waves 5 to 8 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...For the Gale Warning, from 3 AM Wednesday to 3 AM CST Thursday. For the Small Craft Advisory, until 3 AM CST Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-522-140500- /O.CON.KGRB.SC.Y.0094.221214T0300Z-221215T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 248 PM CST Tue Dec 13 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM CST THURSDAY... * WHAT...East winds 15 to 25 kt with gusts up to 35 kt and waves 1 to 4 ft expected. * WHERE...Central and Southern Bay of Green Bay. * WHEN...From 9 PM this evening to 3 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
7 follow-up statements
694 WHUS73 KGRB 140336 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 936 PM CST Tue Dec 13 2022 LMZ541>543-141145- /O.CON.KGRB.SC.Y.0094.000000T0000Z-221214T0900Z/ /O.CON.KGRB.GL.W.0021.221214T0900Z-221215T0900Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 936 PM CST Tue Dec 13 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM CST THURSDAY... * WHAT...For the Gale Warning, east winds 15 to 25 kt with gusts up to 40 kt and waves 6 to 11 ft expected. For the Small Craft Advisory, southeast winds 15 to 25 kt with gusts up to 30 kt and waves 5 to 8 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...For the Gale Warning, from 3 AM Wednesday to 3 AM CST Thursday. For the Small Craft Advisory, until 3 AM CST Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-522-141145- /O.CON.KGRB.SC.Y.0094.000000T0000Z-221215T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 936 PM CST Tue Dec 13 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST THURSDAY... * WHAT...East winds 15 to 25 kt with gusts up to 35 kt and waves 1 to 4 ft. * WHERE...Central and Southern Bay of Green Bay. * WHEN...Until 3 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
116 WHUS73 KGRB 141004 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 404 AM CST Wed Dec 14 2022 LMZ541>543-141815- /O.CON.KGRB.GL.W.0021.000000T0000Z-221215T0900Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 404 AM CST Wed Dec 14 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST THURSDAY... * WHAT...East winds 15 to 25 kt with gusts up to 40 kt and waves 8 to 12 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...Until 3 AM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-522-141815- /O.CON.KGRB.SC.Y.0094.000000T0000Z-221215T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 404 AM CST Wed Dec 14 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST THURSDAY... * WHAT...East winds 15 to 25 kt with gusts up to 30 kt and waves 3 to 5 ft. * WHERE...Central and Southern Bay of Green Bay. * WHEN...Until 3 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Kurimski
481 WHUS73 KGRB 141619 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1019 AM CST Wed Dec 14 2022 LMZ521-522-150030- /O.CAN.KGRB.SC.Y.0094.000000T0000Z-221215T0900Z/ /O.NEW.KGRB.SC.Y.0095.221214T1700Z-221215T1500Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 1019 AM CST Wed Dec 14 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST THURSDAY... * WHAT...East winds 15 to 25 kts with a few gale force gusts to near 35 kt and waves 3 to 5 ft expected. * WHERE...Central and Southern Bay of Green Bay. * WHEN...Until 9 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541>543-150030- /O.EXT.KGRB.GL.W.0021.000000T0000Z-221215T1500Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1019 AM CST Wed Dec 14 2022 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM CST THURSDAY... * WHAT...East winds to 30 kts with gale force gusts to 40 kts and waves 7 to 11 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...Until 9 AM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Eckberg
369 WHUS73 KGRB 142120 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 320 PM CST Wed Dec 14 2022 LMZ541>543-150530- /O.CON.KGRB.GL.W.0021.000000T0000Z-221215T1500Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 320 PM CST Wed Dec 14 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... * WHAT...East winds 20 to 30 kt with gusts up to 40 kt and waves 7 to 12 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...Until 9 AM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-522-150530- /O.CON.KGRB.SC.Y.0095.000000T0000Z-221215T1500Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 320 PM CST Wed Dec 14 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... * WHAT...East winds 15 to 25 kt with gusts up to 40 kt and waves 3 to 6 ft. * WHERE...Central and Southern Bay of Green Bay. * WHEN...Until 9 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
131 WHUS73 KGRB 150334 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 934 PM CST Wed Dec 14 2022 LMZ541>543-151145- /O.CON.KGRB.GL.W.0021.000000T0000Z-221215T1500Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 934 PM CST Wed Dec 14 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... * WHAT...East winds 20 to 30 kt with gusts up to 40 kt and waves 7 to 12 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...Until 9 AM CST Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-522-151145- /O.CON.KGRB.SC.Y.0095.000000T0000Z-221215T1500Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 934 PM CST Wed Dec 14 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... * WHAT...East winds 15 to 25 kt with gusts up to 40 kt and waves 3 to 6 ft. * WHERE...Central and Southern Bay of Green Bay. * WHEN...Until 9 AM CST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
730 WHUS73 KGRB 150930 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 330 AM CST Thu Dec 15 2022 LMZ542-543-151730- /O.CAN.KGRB.GL.W.0021.000000T0000Z-221215T1500Z/ /O.EXB.KGRB.SC.Y.0095.000000T0000Z-221216T0000Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 330 AM CST Thu Dec 15 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING IS CANCELLED... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and waves 6 to 11 ft. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan. * WHEN...Until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ521-151500- /O.UPG.KGRB.SC.Y.0095.000000T0000Z-221215T1500Z/ /O.EXA.KGRB.GL.W.0021.000000T0000Z-221215T1500Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- 330 AM CST Thu Dec 15 2022 ...GALE WARNING IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...East winds 15 to 25 kt with gusts up to 40 kt and waves 3 to 6 ft. * WHERE...Central Bay of Green Bay. * WHEN...Until 9 AM CST this morning. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ541-151500- /O.CON.KGRB.GL.W.0021.000000T0000Z-221215T1500Z/ Rock Island Passage to Sturgeon Bay WI- 330 AM CST Thu Dec 15 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Southeast winds 20 to 30 kt with gusts up to 40 kt and waves 7 to 12 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay. * WHEN...Until 9 AM CST this morning. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ522-151500- /O.CON.KGRB.SC.Y.0095.000000T0000Z-221215T1500Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 330 AM CST Thu Dec 15 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Southeast winds around 15 kt with gusts up to 25 kt and waves 1 to 3 ft. * WHERE...Southern Bay of Green Bay. * WHEN...Until 9 AM CST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Kurimski
207 WHUS73 KGRB 151458 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 858 AM CST Thu Dec 15 2022 LMZ541-152300- /O.CAN.KGRB.GL.W.0021.000000T0000Z-221215T1500Z/ /O.EXB.KGRB.SC.Y.0095.000000T0000Z-221216T2200Z/ Rock Island Passage to Sturgeon Bay WI- 858 AM CST Thu Dec 15 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST FRIDAY... ...GALE WARNING IS CANCELLED... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and waves 5 to 8 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay. * WHEN...Until 4 PM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ521-151600- /O.CAN.KGRB.GL.W.0021.000000T0000Z-221215T1500Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- 858 AM CST Thu Dec 15 2022 ...GALE WARNING IS CANCELLED... $$ LMZ522-151600- /O.CAN.KGRB.SC.Y.0095.000000T0000Z-221215T1500Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 858 AM CST Thu Dec 15 2022 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ LMZ542-543-152300- /O.EXT.KGRB.SC.Y.0095.000000T0000Z-221216T2200Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 858 AM CST Thu Dec 15 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST FRIDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and waves 5 to 8 ft. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan. * WHEN...Until 4 PM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Dec 13, 11:47 AM CST, 3 hours 1 minute earlier.
Area forecast discussion, Dec 13, 11:47 AM CST, 3 hours 1 minute before
Area Forecast Discussion National Weather Service Green Bay WI 1147 AM CST Tue Dec 13 2022 Updated aviation portion for 18Z TAF issuance .SHORT TERM...Today...Tonight...and Wednesday Issued at 345 AM CST Tue Dec 13 2022 A large vertically stacked low pressure system developing over the central Plains will slowly make its way east-northeast towards northwest Iowa through Wednesday afternoon. Mainly dry weather is expected today as a ridge of high pressure tracks through the Great Lakes region. The ridge will be full of clouds as mostly cloudy skies are expected across the region throughout the day. Highs today are expected to be in the lower to middle 30s. The first round of this winter system will affect the area tonight as a band of vigorous isentropic lift around 300K lifts north with a slug of moisture. Model soundings indicate all precipitation types will be possible tonight with a mix of snow, sleet, freezing rain, and rain. The mixed precipitation types are due to a mid level warm layer between 800 and 850 mb which would melt snow as well as dry air above 700 mb that will make maintaining ice crystals in the column difficult at times. The areas most likely to see snow as the main precipitation type will be across north-central Wisconsin with rain the mostly likely precipitation type across east-central Wisconsin. Across central Wisconsin it appears ice is the most likely precipitation type given the periods of dry air aloft, mid level warm air, and surface temperatures below freezing. In addition, central Wisconsin will see the best isentropic lift and moisture tonight, which will enhance QPF amounts across this area. The main factor that may help mitigate some ice accumulations will be the gusty winds tonight of 40 to 45 mph. Given the potential for 0.10 to 0.20 inches of ice accumulation tonight will issue a Winter Weather Advisory for portions of central Wisconsin to cover the ice accumulation. Lows tonight are expected to range from the middle to upper 20s across north-central to the lower 30s across east- central Wisconsin. The isentropic lift and moisture will continue advecting north during the day on Wednesday, lifting through north-central Wisconsin. Model soundings indicate that enough warm air should advect in across most of central and east-central Wisconsin for mostly rain. Further north along and north of highway 29 precipitation type will still be an issue as depending on the amount of warm air aloft and dry air further in the column all precipitation types will again be possible with the best chance for snow across the far north. It is possible that an advisory may be issued given the mixed precipitation type in subsequent forecasts as only a few inches of snow and less than 0.10 of ice is expected for portions of central and north-central Wisconsin. Given the uncertainty will continue the watch for central, north- central, and northeast Wisconsin during the day on Wednesday. Highs Wednesday are expected to once again be in the 30s. .LONG TERM...Wednesday Night Through Monday Issued at 345 AM CST Tue Dec 13 2022 Snow will continue in Central, North Central and Northeast Wednesday night. Rain will change to snow across East Central Wisconsin due to cooling mid level temperatures, vertical motion and the latent heat of melting. Snow accumulations of six inches or more still look possible across the Northeast corner of the state, with less elsewhere. Snow amounts may only be an inch or two in the Fox Valley. The snow will diminish Thursday, and could even change back to rain near the lake and bay in the afternoon. An additional inch or two is possible across Northeast Wisconsin. Snow showers and flurries are possible across the area Thursday night through Saturday as the surface and upper lows move very slowly across Northern Wisconsin and Upper Michigan. There could be a small additional accumulation in Central and North Central Wisconsin. Mostly dry and colder weather should follow for early next week. && .AVIATION...for 18Z TAF Issuance Issued at 1140 AM CST Tue Dec 13 2022 MVFR/IFR flight conditions are expected through the TAF period, with the exception of possible VFR conditions in eastern WI tonight into Wednesday morning. Have slowed down the progression of the steadier mixed precipitation a bit tonight into Wednesday. The best chance of freezing rain will be in central WI tonight into early Wednesday. Most of the precipitation should fall as snow across northern WI, though some sleet may mix in at times. In the Fox Valley/lakeshore areas, a wintry mix should change to mainly rain Wednesday morning. Southeast winds of 15 to 25 knots with gusts to 25 to 35 kts are anticipated. Significant LLWS will also overspread the region from west to east tonight into Wednesday morning. && .GRB WATCHES/WARNINGS/ADVISORIES... Winter Storm Watch from Wednesday morning through Thursday morning for WIZ005-010>013-018>021-030-031-035-036-073-074. Winter Storm Watch from Wednesday evening through Thursday morning for WIZ022. Winter Weather Advisory from 6 PM this evening to 6 AM CST Wednesday for WIZ030-035-036-045. && SHORT TERM.....Kurimski LONG TERM......RDM AVIATION.......Kieckbusch
Hazardous weather outlook, Dec 13, 8:42 AM CST, 6 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 842 AM CST Tue Dec 13 2022 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-141445- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 842 AM CST Tue Dec 13 2022 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight A strong low pressure system will impact the region starting tonight. A mix of freezing rain, sleet, and snow will make travel hazardous tonight across central Wisconsin. A Winter Weather Advisory has been issued for portions of central Wisconsin tonight. Mixed precipitation is also possible across north- central Wisconsin late tonight, which could make travel hazardous at times. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A strong low pressure system will continue to impact the region Wednesday and Thursday. Significant snow or ice accumulations will be possible, especially from Wednesday into Thursday. The best chance of icing should be in parts of central Wisconsin Wednesday morning. The best chance of heavy snow should be across north-central and far northeast Wisconsin later Wednesday into Thursday morning. Winter Storm Watches have been posted for north central, far northeast and parts of central Wisconsin. Hazardous travel conditions will likely occur, so those with travel plans should monitor the latest forecasts and winter weather statements. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report snowfall and ice accumulation measurements to the National Weather Service in Green Bay. LMZ521-522-541>543-141445- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 842 AM CST Tue Dec 13 2022 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight Southeast to east gale force gusts will be possible late tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Southeast to east gale force gusts will be possible Wednesday into Wednesday night. Kurimski/RDM
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 9:06 PM CST | Gale Watch | GRB | 18 hr | |
| Dec 13, 3:27 AM CST | Winter Weather Advisory | GRB | Langlade, Lincoln, Marathon, Menominee, Portage, Shawano and 3 more | 33 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.